Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 29, NWS Corpus Christi, TX

June 1, 2006Kleberg County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 1, 2006, 11:14 PM CDT for Kleberg County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2006, 11:14 PM CDT (04:14 UTC)
Expired
Jun 2, 2006, 2:15 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 49 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 1:02 AM CDTFLASH FLOODKingsville, TXKINGSVILLE P.D. REPORTS WIDESPREAD STREET FLOODING THROUGHOUT KINGSVILLE WITH MANY IMPASSABLE. BARACADES GOING UP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 108 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2006-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2006-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 020416
FFWCRP
TXC273-020715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 PM CDT THU JUN 1 2006

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN KLEBERG COUNTY IN SOUTH TEXAS

* UNTIL 215 AM CDT

* AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED RAINFALL RATES OF 2 TO 3 INCHES PER HOUR   
  OVER WESTERN KLEBERG COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 
  INCHES ARE POSSIBLE OVER THE NEXT 2 HOURS OVER WESTERN KLEBERG     
  COUNTY. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...KINGSVILLE...RICARDO AND RIVIERA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 2762 9805 2761 9788 2759 9788 2755 9784
      2755 9759 2729 9761 2730 9764 2728 9769
      2729 9779 2727 9783 2727 9805

$$

GW
2 follow-up statements
000 
WGUS74 KCRP 020509
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1205 AM CDT FRI JUN 2 2006

TXC273-020715-
KLEBERG-
1205 AM CDT FRI JUN 2 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
WESTERN KLEBERG COUNTY...

AT 1201 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED CONTINUED 
FLOODING OVER KLEBERG COUNTY...INCLUDING THE CITY OF KINGSVILLE. NO 
NEW ROAD CLOSURES HAVE BEEN REPORTED...BUT THE FOLLOWING ROADS STILL 
REMAIN FLOODED...COUNTY ROAD 1050 SOUTH OF FARM TO MARKET 1118... 
FARM TO MARKET 1118 AND COUNTY ROAD 1070...COUNTY ROAD 1070 AND 
COUNTY ROAD 2130...AND TRANT ROAD UP TO HIGHWAY 77 IN KINGSVILLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICARDO AND 
KINGSVILLE.  ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE STILL 
POSSIBLE WITH THESE SHOWERS AND STORMS. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 2762 9805 2761 9788 2759 9788 2755 9784
      2755 9759 2729 9761 2730 9764 2728 9769
      2729 9779 2727 9783 2727 9805

$$

GW
000 
WGUS74 KCRP 020615
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
107 AM CDT FRI JUN 2 2006

TXC273-020715-
KLEBERG-
107 AM CDT FRI JUN 2 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
WESTERN KLEBERG COUNTY...

AT 103 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MANY 
STREETS FLOODING THROUGHOUT THE CITY OF KINGSVILLE. SEVERAL 
ADDITIONAL SECONDARY ROADS THROUGHOUT KLEBERG COUNTY REMAIN FLOODED. 
TRAVEL THROUGHOUT KLEBERG COUNTY IS DISCOURAGED OVER THE NEXT FEW 
HOURS.

NEARLY STATIONARY THUNDERSTORMS WILL CONTINUE TO DUMP VERY HEAVY 
RAINFALL OVER THE NEXT TWO HOURS ACROSS KLEBERG COUNTY. ADDITIONAL 
RAINFALL AMOUNTS OF 3 TO 4 INCHES WILL BE COMMON ACROSS THE WARNED 
AREA...WITH ISOLATED HIGHER AMOUNTS OF 4 TO 6 INCHES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 2762 9805 2761 9788 2759 9788 2755 9784
      2755 9759 2729 9761 2730 9764 2728 9769
      2729 9779 2727 9783 2727 9805

$$

JR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 9:40 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 1, 9:40 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
940 PM CDT THU JUN 1 2006

.UPDATE...MADE NO SIGNIFICANT CHANGES AT THIS TIME. IF 18Z GFS IS
CORRECT...SHOULD SEE CONVECTION DEVELOPING MORE ALONG THE COAST
AOA 06Z MAINLY SOUTH OF PORT ARANSAS...RESULTING IN SCATTERED TO
NUMEROUS CONVECTION WITH LOCALLY HEAVY RAINFALL. IF NAM IS
CORRECT...WILL BE LESS PRECIP AND FLOODING LESS LIKELY. STILL ENOUGH
RAIN THE PAST COUPLE OF DAYS TO WARRANT EXTENDING THE WATCH
THROUGH FRIDAY MORNING...ESPECIALLY SINCE STILL SOME HEAVY
RAINFALL OVER KLEBERG COUNTY. CONFIDENCE FOR WATCH OVER THE NORTHERN
COASTAL BEND AND VICTORIA AREA IS LOWER SINCE MODELS TEND TO BRING
THE HEAVIER CONVECTION SOUTH. STILL...WOULD RATHER BE SAFE AND
KEEP WATCH THERE AS WELL RATHER THAN FINE TUNE AREA TOO MUCH. OTHER
THAN MINOR ADJUSTMENTS TO THE MOISTURE GRIDS...WILL GENERALLY
MAINTAIN PREVIOUS FORECAST. NO CHANGES TO LATTER PERIODS AT THIS
TIME...BUT DOES LOOK LIKE DRYING WILL OCCUR FRIDAY NIGHT AND THE
RAIN SHOULD BE NIL FOR SATURDAY AND THE NEXT FEW DAYS.

ISOLATED CELL CROSSING INTO KLEBERG COUNTY NEAR KNQI HAS RESULTED
IN HEAVY RAINFALL OVER 2.5 INCHES SINCE 7 PM HAS PROMPTED FFW FOR
THAT COUNTY.

&&

.AVIATION...THERE ARE ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE
CORPUS CHRISTI WARNING AREA MAINLY CONFINED MAINLY EAST OF STATE
ROUTE 16. 00Z CRP SOUNDING SHOWS NEARLY SATURATED AIRMASS FROM THE
SURFACE TO 500 MB IN THIS TROPICAL AIRMASS.  01Z RADAR IMAGERY
INDICATES THAT SURFACE LOW JUST SOUTH OF PREMONT.  THIS SURFACE LOW
IS FORECAST TO SLOWLY DRIFT TO THE SOUTHWEST TOWARDS THE RGV DURING
THE NOCTURNAL HOURS.  AFTER MIDNIGHT...INTERMITTENT MVFR CONDITIONS
WILL EXIST WITH SHOWERS AND TSTMS ANTICIPATED TO INCREASE THROUGH
06Z TO 12Z.  BETWEEN 15Z AND 18Z...SHOWERS AND TSTMS ARE EXPECTED TO
BE ON THE DECREASE AND SHIFT SOUTHWARD AS SURFACE LOW CONTINUES TO
DRIFT TO THE SOUTHWEST TOWARDS THE RIO GRANDE. MAINLY VFR CONDITIONS
ARE EXPECTED AS THE AFTERNOON PROGRESSES (18Z-00Z) AT ALL TERMINAL
SITES.

&&

.MARINE...GENERALLY WEAK EAST FLOW TONIGHT. CONVECTION SHOULD
BECOME NUMEROUS AOA 06Z NEARSHORE AND SOUTHERN BAYS ALONG
CONVERGENCE ZONE WITH LACK OF CAP. NO CHANGES TO LATTER PERIODS.

.PREV DISCUSSION... (ISSUED 635 PM CDT THU JUN 1 2006)

UPDATE...DECIDED TO ISSUE THE FLASH FLOOD WATCH FOR THE REST OF
TONIGHT EARLY SO IT CAN GET TO THE MEDIA FOR THE 6 PM BROADCAST.
FEEL BEST SHOT FOR HEAVY RAINFALL WILL BE OVER SAN PATRICIO...
NUECES AND KLEBERG COUNTIES. GFS SHOWS STRONG MOISTURE CONVERGENCE
ALONG THE SOUTHERN COASTAL COUNTIES AT 06Z...JUST LIKE IT DID ON
THE 18Z RUN YESTERDAY. HOWEVER...SO MUCH RAINFALL HAS OCCURRED
FARTHER NORTH THAT DO NOT WANT TO BE TOO CUTE WITH TRIMMING THE
WATCH THAT FINELY. THUS...HAVE KEPT THE SAME COUNTIES IN THE WATCH AS
BEFORE...ALTHOUGH BEE AND GOLIAD COUNTIES HEAVY RAIN CHANCES ARE
LOWER THAN THEY ARE OVER THE SOUTHEASTERN COASTAL COUNTIES. OTHER
THAN CHANGES TO THE PRECIP GRIDS...DID NOT MAKE ANY OTHER CHANGES
AT THIS TIME. PRODUCTS HAVE BEEN ISSUED.

PREV DISCUSSION... (ISSUED 235 PM CDT THU JUN 1 2006)

SHORT TERM (TONIGHT AND FRIDAY)...THE PRIMARY CIRCULATION CENTER
IS CURRENTLY JUST TO THE NORTH OF ALICE...MOVING SLOWLY WEST-
SOUTHWEST. THE CIRCULATION CENTER WL CONTINUE ON THIS TRACK
TNT...TAKING IT INTO DEEP SOUTH TX BY FRI MORNING. THIS WL SHIFT
THE AXIS OF HVY RAIN/FLOODING POTENTIAL FURTHER SOUTH ACROSS THE
SOUTHEAST AREA OF THE CWA. THE CURRENT FFA GOES THROUGH 00Z TNT
ACROSS THE ERN COUNTIES. GIVEN THE EARLIER HVY RAINS AND EXPECTED
REDEVELOPMENT LATER TNT...THIS WATCH WL LKLY NEED TO BE EXTENDED
IN TIME THROUGH FRI MORNING. FRIDAY WL BE A TRANSITION DAY AS
DRIER AIR FROM THE NORTH BEGINS TO ADVECT INTO THE CWA UNDER A
DEEPENING NLY FLOW ALOFT. THERE WL LKLY BE TWO RAIN EPISODES ON
FRI. LINGERING PCPN ASSCTD WITH THE NORTHWARD EXTENSION OF THE
VERTICALLY STACKED LOW WL OCCUR IN THE MORNING. RESIDUAL TROPICAL
MOISTURE AND DAYTIME HEATING ON FRI AFTN WL PRODUCE A SECOND ROUND
OF CONVECTIVE ELEMENTS. WL GENERALLY GO WITH GOOD CHC/LKLY POPS
ACROSS THE EAST WITH CHC POPS OUT WEST THROUGH FRI. LEANED TWDS
THE COOLER ETA NUMBERS FOR TEMPS. A WK PRESSURE AND THERMAL
GRADIENT WL MAINTAIN THE WK FLOW OVER THE WATERS AND THE 2-4 FT
SEAS.

AVIATION (TONIGHT AND FRIDAY)...MVFR CEILINGS WL DEVELOP ONCE
AGAIN BY MIDNIGHT ACROSS THE AREA TNT. BRIEF IFR CEILINGS WITHIN
HEAVIER RAINFALL IS EXPECTED FROM 08-16Z FRIDAY. A SLOW
IMPROVEMENT TO CEILINGS IS EXPECTED AFTER NOON ON FRIDAY.

LONG-TERM (FRIDAY NIGHT THROUGH THURSDAY)...MODELS IN GOOD
AGREEMENT WITH AMPLIFYING PATTERN ACROSS THE CONUS. WILL HOLD ONTO
CHANCE OF RAINFALL OFFSHORE AND ALONG THE COAST WITH SLIGHT CHANCE
INLAND MAINLY EARLY FRIDAY NIGHT AS MUCH DRIER AIR WILL BE FILTERING
IN FROM THE NORTH. WITH RIDGE DEVELOPING OUT TO OUR WEST...WE WILL
STAY IN A NORTHERLY FLOW ALOFT THROUGH THE MIDDLE PART OF THE WEEK
WITH THE UPPER HIGH PROGGED TO MOVE INTO THE TX PANHANDLE BY
THURSDAY.  THIS WILL RESULT IN A LIGHT NORTHERLY FLOW ACROSS TEXAS
AND A GENERAL DRYING/WARMING TREND. SO AFTER SATURDAY MORNING...NOT
LOOKING FOR ANY RAINFALL ACROSS THE AREA. DID NOT MAKE TOO MANY
CHANGES TO THE LONG TERM GRIDS AS FAR AS TEMPS ARE CONCERNED.  SFC
WINDS WILL BE LIGHT AND WAVE HEIGHTS 1-3 FEET THROUGH THE MIDDLE OF
NEXT WEEK.

CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...NUECES...
     REFUGIO...SAN PATRICIO...AND VICTORIA.

GM...NONE.

GW/86...UPDATE
RM/33...SHORT-TERM

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...NUECES...
     REFUGIO...SAN PATRICIO...AND VICTORIA.

GM...NONE.

&&

SC/70...MESO/AVIATION
GW/86...GRIDS/TEXT PRODUCTS
Hazardous weather outlook, Jun 1, 6:38 AM CDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
638 AM CDT THU JUN 1 2006

GMZ230-235-250-255-270-275-TXZ229>234-239>247-021100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
638 AM CDT THU JUN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS...WITH
FLASH FLOODING POSSIBLE. RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES
WILL BE COMMON...WITH ISOLATED LOCATIONS RECEIVING BETWEEN 5 AND
10 INCHES.

AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR COASTAL
COUNTIES AS WELL AS VICTORIA...GOLIAD AND BEE COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST FRIDAY. ONLY ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY NIGHT. NO OTHER HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR/WC

In the hours before

Local storm report, Jun 1, 5:31 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
531 PM CDT THU JUN 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLOOD            PORT OCONNOR            28.44N 96.40W
06/01/2006                   CALHOUN            TX   UTILITY COMPANY

            SEVERAL ROADS REMAIN FLOODED

&&

GWILK
Local storm report, Jun 1, 10:27 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1027 PM CDT THU JUN 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLOOD            KINGSVILLE              27.51N 97.86W
06/01/2006                   KLEBERG            TX   COUNTY OFFICIAL

            SEVERAL COUNTY AND FARM TO MARKET ROADS FLOODED...
            INCLUDING FM 1118...CR 1050...CR 1070...CR 2130...AND
            TRENT ROAD UP TO HIGHWAY 77.

&&

GWILK

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:17 PM CDTFlash Flood WarningCRPKleberg118 min
Jun 2, 2:15 AM CDTFlash Flood WarningCRPJim Wells, Kleberg3 hr
Jun 2, 4:45 AM CDTFlash Flood WarningCRPNueces2 hr
Jun 2, 5:13 AM CDTFlash Flood WarningCRPJim Wells, Kleberg3 hr
Jun 2, 8:05 AM CDTFlash Flood WarningCRPJim Wells, Kleberg115 min
Jun 2, 8:44 AM CDTFlash Flood WarningCRPCalhoun91 min
Jun 2, 10:14 AM CDTFlash Flood WarningCRPCalhoun2 hr
Jun 2, 11:54 AM CDTFlash Flood WarningCRPJim Wells, Kleberg2 hr
Jun 2, 1:56 PM CDTFlash Flood WarningCRPJim Wells, Kleberg2 hr
Jun 2, 3:11 PM CDTFlash Flood WarningCRPDuval2 hr
Jun 2, 3:32 PM CDTFlash Flood WarningCRPNueces118 min
Jun 2, 3:55 PM CDTFlash Flood WarningCRPJim Wells, Kleberg4 hr
Jun 2, 4:54 PM CDTFlash Flood WarningCRPSan Patricio111 min

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.